Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On weak${}^*$ convergence in $H^1$

Authors: Joseph A. Cima and Alec Matheson
Journal: Proc. Amer. Math. Soc. 124 (1996), 161-163
MSC (1991): Primary 42B30; Secondary 30D55
MathSciNet review: 1285983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded sequence of functions in $H^1$ which converges in measure on a set of positive measure of the unit circle converges weak${}^*$. An example is given to show that weak${}^*$ convergence cannot be replaced by weak convergence.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B30, 30D55

Retrieve articles in all journals with MSC (1991): 42B30, 30D55

Additional Information

Joseph A. Cima

Alec Matheson

PII: S 0002-9939(96)02995-4
Keywords: $H^1$, weak${}^*$ convergence, weak convergence
Communicated by: \commby Dale Alspach
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia